# SDR CA180423012

- Difficulty date: April 22, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW1521G3
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BA SER CASE: 24416, AS PER TC AND BA AGREEMENT, A SDR MUST BE CREATED FOR EACH ETOPS EVENT SER-ETOPS- RT ENGINE OIL DEBRIS ABOVE LIMIT (ENGINE REPLACEMENT).  DURING INSPECTION, PER PW EA15CC570F (CAS -1697-G2T709) FOUND RT ENGING BC3 & AGB CHIP COLLECTORS COVERED 100% RT ENGIN FAULT, OIL DEBRIS ABOVE LIMITS MESSAGE OBSERVED DURING SUBSEQUENT ENGINE START.  RT ENGINE REPLACEMENT IN PROGRESS.  (TC# 20180423012)
